Vol 18 No 2 (2013)

Published: 2013-04-01

Articles

Page 161-175

Page 191-203

Growth models with oblique asymptote

Francois Dubeau, Youness Mir
Abstract 273 | PDF Downloads 145 | DOI https://doi.org/10.3846/13926292.2013.781068

Page 204-218

Quadratic/linear rational spline interpolation

Erge Ideon, Peeter Oja
Abstract 296 | PDF Downloads 205 | DOI https://doi.org/10.3846/13926292.2013.781071

Page 250-259

Page 260-273

Implementation of explicit Nordsieck methods with inherent quadratic stability

Michel Bras, Angelamaria Cardone, Raffaele D'Ambrosio
Abstract 264 | PDF Downloads 198 | DOI https://doi.org/10.3846/13926292.2013.785039

Page 289-307